Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Indentation in achilles tendon, above heel. Had plantar fascitis and a stress fracture in foot. Related ?

I have recently had plantar fascitis and a stress fracture in my foot . Now i have an indentation in my achilles tendon , above my heel. There is bruising and swelling in the area. Is this caused from plantar fascitis? What can i do to alleviate the pain? Do i need to wear the walking boot again? Also, in the past i have had knee surgeries on the same leg that is giving me problems
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The indentation in the achilles tendon is not likely to be related to plantar fasciitis or the stress fracture. It seems to be a fresh injury. A direct examination is needed for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor